# SDR ORJA9774

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Lt/Rt Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RIGHT OIL QUANTITY INDICATING 5 QUARTS WAS SHOWING 7 QUARTS PRIOR TO START.  RETURNED TO GATE.  SERVICED BOTH RIGHT AND LEFT ENGINES TO FULL.  FIVE QUARTS TO RIGHT HAND AND FOUR QUARTS, LEFT HAND ENGINES.  NO LEAKS NOTED.  (X)
